# SDR 98ZZZM229

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314196
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

YYZ - FLT 605 - AFTER TAKEOFF, RT HYDRAULIC SYSTEM INDICATED A FLUID LOSS.  REPLACED LEFT MLG RETRACT CYLINDER AND RT ENGINE HYDRAULIC PUMP.  (M)
